Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Antimonotonicity: Concurrent creation and annihilation of periodic orbits


Authors: I. Kan and J. A. Yorke
Journal: Bull. Amer. Math. Soc. 23 (1990), 469-476
MSC (1985): Primary 54C35, 58F13
DOI: https://doi.org/10.1090/S0273-0979-1990-15959-2
MathSciNet review: 1031582
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 54C35, 58F13

Retrieve articles in all journals with MSC (1985): 54C35, 58F13


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15959-2